Announcement

Collapse
No announcement yet.

Question about Nitrofurantoin(macrobid) antibiotic??

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Question about Nitrofurantoin(macrobid) antibiotic??

    Hey ladies.
    I have been taking the nitrofurantoin(macrobid) antibiotic, 1 pill before each instill I have once a week. Well, today and yesterday I felt like I might have been getting a UTI, but not sure if it is a UTI or just the IC or aggravation from the instill I had on Friday. Anyhow, I called and paged my doctor this morning and she called and said that she doubted I had an infection, but since I still had 4 remaining macrobids at home that I was suppose to use 1 before each instill, to just take 2 of them today, once in the morning and once in the evening and call tomorrow if I still feel bad and I could drop off a urine culture and get more antibiotics. Well I took one this morning and this evening feel like I am retaining my urine and I feel more swollen down there in the bladder area and pelvic area. I feel like after I pee, I it is not all coming out.
    Is urine retention a side effect of the macrobid? I am suppose to take my second pill tonight, but am unsure if I should or not. Has anyone else had this reaction on this drug? It may or may not be the drug, but weird that I felt this way after taking it and not before. Any replies are greatly appreciated. Thanks gals.
    Jen
Working...
X